RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 4, Pages 477–492 (Mi msb4661)  

On realizability conditions for Archimedes' condition in semi-ordered factor groups and factor lineals

A. I. Veksler


Full text: PDF file (1623 kB)

Bibliographic databases:

Received: 09.02.1961

Citation: A. I. Veksler, “On realizability conditions for Archimedes' condition in semi-ordered factor groups and factor lineals”, Mat. Sb. (N.S.), 57(99):4 (1962), 477–492

Citation in format AMSBIB
\Bibitem{Vek62}
\by A.~I.~Veksler
\paper On realizability conditions for Archimedes' condition in semi-ordered factor groups and factor lineals
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 4
\pages 477--492
\mathnet{http://mi.mathnet.ru/msb4661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=141999}
\zmath{https://zbmath.org/?q=an:0119.09802}


Linking options:
  • http://mi.mathnet.ru/eng/msb4661
  • http://mi.mathnet.ru/eng/msb/v99/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:117
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019